MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CHEMO-AIDE DISPENSING PIN; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION CHEMO-AIDE DISPENSING PIN; SET, I.V. FLUID TRANSFER
Catalog Number 2N9106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the female luer protective cap of an unspecified quantity of chemo-aide dispensing pins were damaged.This issue was further described as, ¿blue cap that goes with the luer lock in the dispensing pin, inserted to the bag, the blue cap is shredding into the luer lock of the pin¿.This issue was observed during setup prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CHEMO-AIDE DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17414910
Report Number1416980-2023-03815
Device Sequence Number7038451
Product Code LHI
UDI-Device Identifier00085412035130
UDI-Public(01)00085412035130
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K003730
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N9106
Device Lot NumberDR23D10062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date08/29/2023
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown